Skip Navigation Links
Discontinuity, Nonlinearity, and Complexity

Dimitry Volchenkov (editor), Dumitru Baleanu (editor)

Dimitry Volchenkov(editor)

Mathematics & Statistics, Texas Tech University, 1108 Memorial Circle, Lubbock, TX 79409, USA


Dumitru Baleanu (editor)

Cankaya University, Ankara, Turkey; Institute of Space Sciences, Magurele-Bucharest, Romania


Solution of Nonlinear Fractional Differential Equations q-Homotpy Transformation Method

Discontinuity, Nonlinearity, and Complexity 12(2) (2023) 329--340 | DOI:10.5890/DNC.2023.06.008

$^{1}$ Department of Mathematics, AMITY School of Applied Sciences, AMITY University Rajasthan, Jaipur, 302002, India

$^{2}$ Department of mathematics, Faculty of Computer Science and Mathematics, University of Thi-Qar, Iraq

$^{3}$ School of Liberal Studies, Dr. B. R. Ambedkar University Delhi, Delhi-110006

Download Full Text PDF



In this article, q-homotopy analysis transformation method (q-HATM) has been applied to solve {fractional partial differential equations}. {The} q-HATM is a well known method, which is the outcome of {the} conjunction of q- Homotopy analysis method and Laplace transform. Which provides the solution of such problems in a very easy manner. In our analysis, we derive the approximate analytical results of the non-linear fractional differential equation. And it shows that this method is more likely to converge for a series solution.


  1. [1]  Shrahili, M., Dubey, R.S., and Shafay, A. (2019), Inclusion of fading memory to banister model of changes in physical condition, discrete and continuous, Dynamical Systems Series S, 13(3), 881-888.
  2. [2]  Yang, A.M., Zhang, Y.Z., Cattani, C., Xie, G.N., Rashidi, M.M., Zhou, Y.J., and Yang, X.J. (2014), Application of local fractional series expansion method to solve Klein-Gordon equations on Cantor sets, Abstract and Applied Analysis, 2014, Article ID 372741, 1-6.
  3. [3]  Alkahtani, B.S.T., Alkahtani, J.O., Dubey, R.S., and Goswami, P. (2016), Solution of fractional oxygen diffusion problem having without singular kernel, Journal of Nonlinear Sciences and Applications, 11, 1-9.
  4. [4]  Dubey, R.S., Goswami, P., and Belgacem, F.B.M. (2014), Generalized time-fractional telegraph equation analytical solution by Sumudu and Fourier transforms, Journal of Fractional Calculus and Applications 5, 52-58.
  5. [5]  Chaurasia, V.B.L. and Dubey, R.S. (2013), Analytical solution for the generalized time fractional telegraph equation, Fractional Differential Calculus, 3, 21-29.
  6. [6]  Chaurasia, V.B.L. and Dubey, R.S. (2011), Analytical solution for the differential equation containing generalized fractional derivative operators and Mittag-Leffler-type function, International Scholarly Research Notices$:$ ISRN Applied Mathematics, 2011, Article ID 682381, 1-9.
  7. [7]  Baleanu, D., Diethelm, K., Scalas, E., and Trujillo, J.J. (2012), Models and Numerical Methods, Series on Complexity, World Scientific Publishing Company, Singapore, New Jersey, London and Hong Kong.
  8. [8]  Yang, X.J., Srivastava, H.M., and Cattani, C. (2015), Local fractional homotopy perturbation method for solving fractal partial differential equations arising in mathematical physics, Romanian Reports on Physics, 67, 752-761.
  9. [9]  Chaurasia, V.B.L., Dubey, R.S., and Belgacem, F.B.M. (2012), Fractional radial diffusion equation analytical solution via Hankel and Sumudu transforms, Mathematics in Engineering, Science and Aerospace, 3, 1-10.
  10. [10]  Dubey, R.S., Belgacem, F.B.M., and Goswami P. (2016), Homotopy perturbation approximate solutions for Bergman minimal blood glucose-insulin model, Fractal Geometry and Nonlinear Analysis in Medicine and Biology, 2(3), 1-6.
  11. [11]  Baleanu, D., Jajarmi, A., Sajjadi, S.S., and Mozyrska, D. (2019), A new fractional model and optimal control of a tumor-immune surveillance with non-singular derivative operator, Chaos: An Interdisciplinary Journal of Nonlinear Science, 29(8), p.083127.
  12. [12]  Jajarmi, A., Ghanbari, B., and Baleanu, D. (2019), A new and efficient numerical method for the fractional modelling and optimal control of diabetes and tuberculosis co-existence, Chaos: An Interdisciplinary Journal of Nonlinear Science, 29(9).
  13. [13]  Yildiz, T.A., Jajarmi, A., Yildiz, B., and Baleanu, D. (2020), New aspects of time fractional optimal control problems within operators with non singular kernel, Discrete and Continuous Dynamical Systems S, 13(3), 407-428.
  14. [14]  Bhatter, S., Mathur, A., Kumar, D., Nisar, K.S., and Singh, J. (2020), Fractional modified Kawahara equation with Mittag Leffler law, Chaos, Solitons \& Fractals, 131, 109508
  15. [15]  He, H.J. (1999), Homotopy perturbation technique, Computational Mathematics and Applied Mechanical Engineering, 178, 257-262.
  16. [16]  Dubey, R.S., Alkahtani, B.S.T., and Atangana, A. (2015), Analytical solution of space-time fractional Fokker Plank equation by homotopy perturbation sumudu transform method, Mathematical Problem in Engineering, 2015, Article ID 780929, 7 pages.
  17. [17]  Liao, S. (2000), Beyond Perturbation: Introduction To Homotopy Analysis Method, CRC Press LLC, 2000 N. W. Corporate Blvd., Boca Raton, Florida 33431.
  18. [18]  Liao, S.J. (2009), Notes on the homotopy analysis method: some definitions and theorems, Communication in Nonlinear Science and Numerical Simulation, 14(9), 83-97.
  19. [19]  El-Tawil, M.A. and Huseen, S.N. (2013), On Convergence of q-Homotopy Analysis Method, International Journal of Contemporary Mathematical Sciences, 8(10), 481-497.
  20. [20]  Huseen, S.N., Grace, S.R., and El-Tawil, M.A. (2013), The Optimal q-Homotopy analysis method (Oq-HAM), International Journal of Computers and Technology, 11(8), 2859-2866.
  21. [21]  Wazwaz, A.M. and El-Sayed, S.M. (2001), A new modification of the Adomian decomposition method for linear and nonlinear operators, Applied Mathematics and Computation, 122(3), 393-405.
  22. [22]  El-Tawil, M.A. and Huseen, S.N. (2012), The q-homotopy analysis method (q HAM), International Journal of Applied Mathematics and Mechanics, 8, 51-75.
  23. [23]  Dubey, R.S. and Goswami, P. (2018), Analytical solution of the nonlinear diffusion equation, The European Physical Journal Plus, 133(5), Article ID 183.
  24. [24]  Malyk, I., Mohammed, M., Shrahili, A., Shafay, A.R., Goswami, P., Sharma, S., and Dubey, R.S. (2020), Analytical solution of non-linear fractional Burgers equation in the framework of different fractional derivative operators, Results in Physics, 19, 103397,
  25. [25]  Atangana, A. and Baleanu, D. (2016), New fractional derivatives with nonlocal and nonsingular kernel: Theory and application to heat transfer model, Thermal Science, 20(2), 763-769.
  26. [26]  Atangana, A. (2016), On the new fractional derivative and application to nonlinear Fishers reaction diffusion equation, Applied Mathematics and Computation, 273, 948-956.
  27. [27]  Atangana, A. and Koca, I. (2016), Chaos in a simple nonlinear system with Atangana Baleanu derivatives with fractional order, Chaos, Solitons and Fractals, 89, 447-454.
  28. [28]  Hristov, J. (2017), Steady-state heat conduction in a medium with spatial non- singular fading memory derivation of Caputo-Fabrizio space-frac tional derivative from Cattaneo concept with Jewrey's kernel and analytical solutions, Thermal Science, 21(2), 827-839.